# SDR ZW0A0103507

- Difficulty date: June 7, 2001
- Submitted: June 14, 2001
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 12,676 hours, 5,993 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON UNDER SIDE OF LT TRACK SPLICE IN AFT CARGO COMPT, STA 1212 TO 1225.  REMOVED SPLICE.  CLEANED CORROSION PER SPM 6-80-01.  OTBD SECTION REPLACED WITH NEW PART PER SPM 6-70-01.  TREATED PARTS PER SRM 51-10-3.  INSTALLED SPLICE USING SRM 51-30-5.
